# SDR NACA2021061900001

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 103,547 hours, 17,202 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472570
- Part serial: 0076
- Condition: Warning Message
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RIGHT ENG FIRE LOOP ONE ILLUMINATED.   INSTALLED UPPER AFT FIRE LOOP ASSY IAW AMM 26-11-02 OPS CHECK GOOD. GROUND VERIFICATION COMPLETED, AIRCRAFT REMAINS ETOPS 180.
